# SDR HNAA2024053100480

- Difficulty date: May 30, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 46,348 hours, 41,620 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN CRUISE LOUD POP FOLLOWED BY LOUD RUSHING AIR SOUND AT ROW 13. FACT  30MAY24  17:20  CLT INSPECTED ECS PACKS, RAM AND DUCTS WHILE A/C PRESSURIED TO 7PSI. NO LEAKS NOTED. PRESSURIED IAW AMM 21-31-00. CND A/C OK FOR SERVICE
